Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A formula for the approximation of definite integrals of the normal distribution function


Author: Roger G. Hart
Journal: Math. Comp. 11 (1957), 265
MSC: Primary 65.3X
DOI: https://doi.org/10.1090/S0025-5718-1957-0093024-0
MathSciNet review: 0093024
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. R. Sampford, Some inequalities on Mill’s ratio and related functions, Ann. Math. Statistics 24 (1953), 130–132. MR 0054890

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1957-0093024-0
Article copyright: © Copyright 1957 American Mathematical Society